MED RECOMMENDATIONS - NEED SUPPORT!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

zaskarle
New Member


Date Joined May 2010
Total Posts : 10
   Posted 5/12/2010 5:21 AM (GMT -7)   
Hey friends,
 
I am going to a family practice until I can get insurance for a psychiatrist but just wanted to see if this insomnia and feelings of not wanting to do anything, literally not get out of bed, just looking un kempt and finding it impossible to do the simplest things unless it's online. I don't even know what to ask the doctor as far as meds. I have anti anxiety meds, I have celexa - but the feeling of hopelessness - I want something that brings you up but doesn't make you a zombie. I'm just feeling like a lazy person who should get her act together but feeling so tired and yet anxious at the same time, nothing seems to get me into a better mood. Please help with any advice! thanks, Lesa

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 5/12/2010 5:26 AM (GMT -7)   

Hi Lesa,

Hope you are well today. Honestly with the meds, it really is up to the doctor....and in order for you to get something that has a good chance of working for you, just tell the doctor everything and more of what you just posted. Be specific. Tell them exactly how you are feeling and what you want to feel? Make sense?

I wish you the best, it sounds like you really know exactly what you need and that's a good thing!


Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 6 mg/day, Lexapro 10 mg/day  & Lamictal 400 mg/day.


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/21/2010 6:17 PM (GMT -7)   
Lesa,

How have you been doing? Please let us know how things are going when you get a chnace.

Olivia
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 


horse crazy
Regular Member


Date Joined Feb 2010
Total Posts : 199
   Posted 5/22/2010 10:05 PM (GMT -7)   
First of all, you are not lazy....just depressed. You need to tell your doc what is going on and hopefully he will get you on the right meds. Keep in mind many of the meds cause side effects that last around two weeks which often discourages people to continue on the drug, but if you hang in there the initial 2 weeks or so, you will have a better idea how the drug is going to work for you. Hopefully, help is on the way for you soon.
Horse Crazy
Bi-polarII; rapid cycler; Lithium 900 mg; Lamictal 200 mg; seraquel 450mg, klonopin 4mg
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:28 AM (GMT -7)
There are a total of 2,732,557 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
263 Guest(s), 12 Registered Member(s) are currently online.  Details
Georgia Hunter, George_, sheepguy, Psilociraptor, Bololidat, Michael_T, Almost a 10, Huddie, ChickNorris, Mustard Seed, Traveler, kodaska


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer